# SDR AALA20110106TUL07

- Difficulty date: January 6, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE AT FRAME 1231 LOWER FLANGE STATION 1231, LONGERON 30.  BLENDED OUT GOUGE AT  FRAME 1231 LOWER FLANGE STATION 1231, LONGERON 30 PER 51-10-03.  TREATED AND PRIMED AREA PER SRM 51-10-03.  INSTALLED J ANGLE REPAIR ON LOWER FLANGE PER AARD 53-10-00-14, REPAIR 1.
